# SDR CKSA97201

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, FLIGHT GEAR LEVER IN NEUTRAL DOOR LIGHT AND IN TRANSIT LIGHT ILLUMINATED.  WHEN LEVER MOVED TO UP LIGHTS EXTINGUISHED FIRM NR 32-12-01-00.  NOTE: LEFT GEAR ON DOOR LIGHT ANNUNCIATOR ON FLIGHT ENGINEER'S PANEL ILLUMINATED. ADJUSTED DOOR UPLOCK SENSOR IAW L1011 MM 32-61-07, OPS CHECK GOOD.
